# SDR SIMA20130121008

- Difficulty date: January 21, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 35,455 hours, 30,085 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 2910,  CREW REPORTED AT 30,000 FT,  HEARD A LOUD BANG.  ALL INSTURMENT INDICATIONS NORMAL & A SMOOTH CRUISE CONDITION NOTED.  UNABLE TO POSITIVELY IDENTIFY NOISE & SUSPECTED THAT A TIRE MAY HAVE BURST IN THE WHEEL WELL.  DECLARED AN EMERGENCY & PERFORMED TIRE DAMAGE CHECKLIST.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  PERFORMED BOROSCOPE INSPECTION OF RT ENGINE COMPRESSOR FORWARD AND AFT SECTIONS AND OF RT ENGINE TURBINE SECTION IAW MM 72-50-00-200-801 NO ABNORMAL CONDITIONS NOTED. ACCOMPLISHED RT ENGINE PERFORMANCE RUNS IAW MM 72-00-00.  PERFORMED RETRACTION & EXTENSION OF MLG IAW AMM 32-30-00.  NO DEFECTS NOTED. ACCOMPLISHED RT ENGINE VIBRATION CHECK IAW MM 72-50-00,  OPS CHECKED NORMAL.  FDR DATA DOWNLOAD IAW 31-700-05. RT ENGINE FAN CASE ASSY HAS SCRATCHES & GOUGES FROM ELEVEN  TO ABOUT ONE O'CLOCK POSITIONS I AREA C PERFORMED BLEND OF RT ENGINE FAN CASE IAW MM 72-25-30. AIRCRAFT RETURNED TO SERVICE.
